# SDR DU4R2006682

- Difficulty date: November 12, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME UPPER CAP ON AFT PIT AT BS 1260 BETWEEN S-25R - 26R.  FABRICATED AND INSTALLED DOUBLER 8" BY 7" BY 2-1/2" BY 1" FROM CALS 7075-T6 .080" IAW B757 SRM 51-40-02, 51-20-01 AND 51-70-01 FIG 2.
